# SDR USAA030201

- Difficulty date: September 18, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED .25 INCH LONG, LEFT ENTRY DOOR LOWER HINGE CUTOUT, AFT ENTRY DOOR.  DAMAGE REMOVED, FILLER, DOUBLER AND TRIPLER FABRICATED AND INSTALLED PER SRM 51-40 AND EA 77022.  (M)
